# SDR AALA20061261

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Inoperative
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - UNWANTED FUEL TRANSFER DURING FLIGHT.  DETERMINED THE LEFT TANK WAS FEEDING INTO THE CENTER.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LEFT FUEL TANK FILL VALVE SWITCH IN OPEN POSITION.  WHEN CLOSING FUEL PANEL DOOR GANG BAR DOES NOT SHUT OFF FUEL FILL VALVE SWITCHES.  REPLACED HINGE ON FUEL PANEL DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
